MathSciNet Relay Station
MathSciNet bibliographic data
MR374060 (51 #10260) 10H30
Montgomery, H. L.; Vaughan, R. C. The large sieve. Mathematika 20 (1973), 119–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement